# SDR SWIA201128209

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 26,850 hours, 21,894 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER READS 3-4000FT HIGH AND MAKES CLICKING NOISES.  (FLT 4654)  REPLACED STANDBY ALTIMETER.  P/N WL102AM55, S/N OFF AN897.
